Eternal Blood Index du Forum
S’enregistrerRechercherFAQMembresGroupesConnexion
Didnt Even Want The Rest Of My Shit Till Next Day It Was Awf

 
Répondre au sujet    Eternal Blood Index du Forum » Eternal Blood » Présentations diverses Sujet précédent
Sujet suivant
Didnt Even Want The Rest Of My Shit Till Next Day It Was Awf
Auteur Message
Williamhawk


Hors ligne

Inscrit le: 07 Sep 2017
Messages: 62
Localisation: newyork
Masculin

Message Didnt Even Want The Rest Of My Shit Till Next Day It Was Awf Répondre en citant
Hello All,
It's common for some individuals to feel very sick and throw up for hours after a hit when they first use heroin [or when they begin to use again after being clean from a previous addiction to heroin]. It doesn't necessarily mean a dirty hit, it means you have low tolerance and are more susceptible to throwing up than other folks. It's when you keep using regularly that you no longer feel sick and throw up anymore, then you are addicted, and your body then needs heroin to stop feeling sick. 
The reason why opiates make you throw up or feel nausea is because the drug stimulates the vomitory muscle of the stomach. In fact, most opiates relax every other muscle in the body but stimulates the vomitory muscle.
Thanks


More Details

Product Marketing Video
Mar 17 Oct 2017 - 10:14
Publicité






Message Publicité
PublicitéSupprimer les publicités ?

Mar 17 Oct 2017 - 10:14
Montrer les messages depuis:    
Répondre au sujet    Eternal Blood Index du Forum » Eternal Blood » Présentations diverses Toutes les heures sont au format GMT + 2 Heures
Page 1 sur 1

 
Sauter vers: 

Portail | Index | forum gratuit | Forum gratuit d’entraide | Annuaire des forums gratuits | Signaler une violation | Conditions générales d'utilisation